# SDR GTIA020400

- Difficulty date: March 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Fitting
- Condition: Corroded
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND TAIL CONE BENT UP AT HOUSING TAIL CONE ATTACH PLATE SHEAR, 12 PLACES.  UPON INSPECTION, FOUND ATTACH PLATE CORROSION.  FORMED REPAIR DOUBLERS.  INSTALLED REPAIR DOUBLERS.  (M)
